U.S. doctors online nowAsk doctors free
Beachwood, OH
A 59-year-old female asked:

I just had my first infusion of doxil (liposomal doxorubicin) for stage ivb papillary serous-cell endometrial cancer. i am experiencing a burning sensation in my liver. why?

1 doctor answer4 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 25 years experience
Stomach?: Probably more related to your stomach as Doxil (liposomal doxorubicin) can cause some acid reflux like symptoms. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Gregg Friedman
A Verified Doctor commented
A US doctor answered Learn more
Gregg L. Friedman MD, Psychiatrist agrees
Mar 6, 2013
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.